# SDR HALA2010012000037

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,129 hours, 5,748 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "L ENG FIRE LP2" EICAS MSG ON STATUS PAGE.  RETERMINATED WIRE AT NR 1 ENG LP2 LWR AFT DETECTOR ELEMENT, OPS CK OK PER AMM 26-71-00.
